A unified approach to singular problems arising in the membrane theory
Irena Rachůnková; Gernot Pulverer; Ewa B. Weinmüller
Applications of Mathematics (2010)
- Volume: 55, Issue: 1, page 47-75
- ISSN: 0862-7940
Access Full Article
topAbstract
topHow to cite
topReferences
top- Agarwal, R. P., O'Regan, D., 10.1016/S0020-7462(03)00041-6, Int. J. Non-Linear Mech. 39 (2004), 779-784. (2004) MR2036912DOI10.1016/S0020-7462(03)00041-6
- Agarwal, R. P., O'Regan, D., Singular problems arising in circular membrane theory, Dyn. Contin. Discrete Impuls. Syst., Ser. A, Math. Anal. 10 (2003), 965-972. (2003) Zbl1056.34029MR2008758
- Agarwal, R. P., Staněk, S., 10.1016/S0898-1221(03)90239-2, Comput. Math. Appl. 46 (2003), 1827-1837. (2003) MR2018768DOI10.1016/S0898-1221(03)90239-2
- Auzinger, W., Koch, O., Weinmüller, E., 10.1023/A:1021151821275, Numer. Algorithms 31 (2002), 5-25. (2002) MR1950909DOI10.1023/A:1021151821275
- Auzinger, W., Kneisl, G., Koch, O., Weinmüller, E., 10.1023/A:1025531130904, Numer. Algorithms 33 (2003), 27-39. (2003) MR2005549DOI10.1023/A:1025531130904
- Auzinger, W., Koch, O., Weinmüller, E., 10.1137/S0036142902418928, SIAM J. Numer. Anal. 42 (2005), 2366-2386. (2005) MR2139397DOI10.1137/S0036142902418928
- Auzinger, W., Koch, O., Weinmüller, E., 10.1016/j.cam.2004.10.013, J. Comput. Appl. Math. 180 (2005), 213-227. (2005) MR2141496DOI10.1016/j.cam.2004.10.013
- Baxley, J. V., Robinson, S. B., 10.1016/S0377-0427(97)00216-1, J. Comput. Appl. Math. 88 (1998), 203-224. (1998) Zbl0928.74054MR1609149DOI10.1016/S0377-0427(97)00216-1
- Budd, C. J., Koch, O., Weinmüller, E., Self-Similar Blow-Up in Nonlinear {PDE}s. AURORA TR-2004-15, Institute for Analysis and Scientific Computing, Vienna Univ. of Technology, Austria (2004), available at http://www.vcpc.univie.ac.at/aurora/publications/. (2004)
- Budd, C. J., Koch, O., Weinmüller, E., 10.1007/s00607-005-0157-8, Computing 77 (2006), 335-346. (2006) MR2244946DOI10.1007/s00607-005-0157-8
- Budd, C. J., Koch, O., Weinmüller, E., 10.1016/j.apnum.2005.04.012, Appl. Numer. Math. 56 (2006), 413-422. (2006) MR2207599DOI10.1016/j.apnum.2005.04.012
- Coster, C. De, Habets, P., 10.1016/S1874-5725(00)80004-8, Handbook of Differential Equations, Ordinary Differential Equations, Vol. I A. Caňada, P. Drábek, A. Fonda Elsevier/North Holland Amsterdam (2004), 69-161. (2004) MR2166490DOI10.1016/S1874-5725(00)80004-8
- Hoog, F. de, Weiss, R., 10.1137/0715013, SIAM J. Numer. Anal. 15 (1978), 198-217. (1978) Zbl0398.65051MR0468203DOI10.1137/0715013
- Dickey, R. W., 10.1090/qam/1012280, Q. Appl. Math. 47 (1989), 571-581. (1989) Zbl0683.73022MR1012280DOI10.1090/qam/1012280
- Johnson, K. N., 10.1090/qam/1466147, Q. Appl. Math. 55 (1997), 537-550. (1997) Zbl0885.73027MR1466147DOI10.1090/qam/1466147
- Kannan, R., O'Regan, D., Singular and nonsingular boundary value problems with sign changing nonlinearities, J. Inequal. Appl. 5 (2000), 621-637. (2000) Zbl0976.34017MR1812574
- Kiguradze, I. T., Shekhter, B. L., Singular boundary value problems for second order ordinary differential equations, Itogi Nauki Tekh., Ser. Sovrm. Probl. Mat. 30 (1987), 105-201 Russian. (1987) Zbl0631.34021MR0925830
- Kitzhofer, G., Numerical treatment of implicit singular {BVP}s, PhD. Thesis Institute for Analysis and Scientific Computing, Vienna Univ. of Technology, Austria. In preparation.
- Kitzhofer, G., Koch, O., Weinmüller, E., Collocation methods for the computation of bubble-type solutions of a singular boundary value problem in hydrodynamics, J. Sci. Comput (to appear). Available at http://www.math.tuwien.ac.at/ {ewa}. MR2335788
- Koch, O., 10.1007/s00211-005-0617-2, Numer. Math. 101 (2005), 143-164. (2005) Zbl1076.65073MR2194722DOI10.1007/s00211-005-0617-2
- Rachůnková, I., Koch, O., Pulverer, G., Weinmüller, E., 10.1016/j.jmaa.2006.10.006, J. Math. Anal. Appl. 332 (2007), 523-541. (2007) MR2319681DOI10.1016/j.jmaa.2006.10.006
- Rachůnková, I., Staněk, S., Tvrdý, M., Singularities and Laplacians in Boundary Value Problems for Nonlinear Ordinary Differential Equations. Handbook of Differential Equations. Ordinary Differential Equations, Vol. 3, A. Caňada, P. Drábek, A. Fonda Elsevier Amsterdam (2006). (2006) MR2457638
- Ascher, U. M., Mattheij, R. M. M., Russell, R. D., Numerical Solution of Boundary Value Problems for Ordinary Differential Equations, Prentice-Hall Englewood Cliffs (1988). (1988) Zbl0671.65063MR1000177
- Weinmüller, E., 10.1137/0723074, SIAM J. Numer. Anal. 23 (1986), 1062-1095. (1986) MR0859018DOI10.1137/0723074